Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh92c]  Remarks on Herbrand normal forms and Herbrand Realizations

Koh:92a (Article)
Author(s)Kohlenbach, Ulrich
Title« Remarks on Herbrand normal forms and Herbrand Realizations »
JournalArch. Math. Logic
Volume31
Page(s)305--317
Year1992

BibTeX code
@article{Koh:92a,
  title = {Remarks on Herbrand normal forms and Herbrand Realizations},
  pages = {305--317},
  year = 1992,
  journal = {Arch. Math. Logic},
  volume = 31,
  author = {Kohlenbach, Ulrich},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!